Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 189, NWS Wilmington, OH

May 26, 2011Brown County, Clermont County, Ohio; 4 counties in Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at May 26, 2011, 3:24 PM EDT for Brown County, Clermont County, Ohio; 4 counties in Kentucky. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2011, 3:24 PM EDT (19:24 UTC)
Expired
May 26, 2011, 4:15 PM EDT
In force
51 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Bracken County, KY, Campbell County, KY, Grant County, KY, Pendleton County, KY, Brown County, OH, Clermont County, OH

The radar

The Cincinnati radar (KILN), 88 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 3:43 PM EDTTSTM WND DMGFoster, KYTREE DOWN ON SR 8.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.4 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
645 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

707 
WUUS51 KILN 261924
SVRILN
KYC023-037-081-191-OHC015-025-262015-
/O.NEW.KILN.SV.W.0189.110526T1924Z-110526T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
324 PM EDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BRACKEN COUNTY IN NORTHERN KENTUCKY...
  CAMPBELL COUNTY IN NORTHERN KENTUCKY...
  EXTREME SOUTHEASTERN GRANT COUNTY IN NORTHERN KENTUCKY...
  PENDLETON COUNTY IN NORTHERN KENTUCKY...
  WESTERN BROWN COUNTY IN SOUTHWEST OHIO...
  SOUTHERN CLERMONT COUNTY IN SOUTHWEST OHIO...

* UNTIL 415 PM EDT.

* AT 319 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
  CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM GRANTS LICK TO 5 MILES SOUTH OF   
CORDOVA...MOVING NORTHEAST AT 35 MPH. 10 TO 12 TREES WERE REPORTED 
DOWN IN WILLIAMSTOWN IN PENDLETON COUNTY.

* LOCATIONS IMPACTED INCLUDE...
  FALMOUTH...
  BETHEL...
  FELICITY...
  BROOKSVILLE...
  AUGUSTA...
  MOUNT ORAB...
  GEORGETOWN...
  SARDINIA...

IN ADDITION...GUBSER MILL...CATAWBA...PEACH GROVE...CALIFORNIA...
MENTOR...MOUNT AUBURN...IVOR AND MOSCOW ARE NEAR THE PATH OF THESE
SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3881 8442 3886 8444 3913 8387 3902 8387
      3902 8379 3859 8399 3861 8408 3854 8420
      3855 8422 3858 8421 3856 8441 3853 8443
      3853 8447 3851 8449 3851 8452
TIME...MOT...LOC 1924Z 246DEG 29KT 3886 8433 3848 8444

$$

HATZOS
3 follow-up statements
492 
WWUS51 KILN 261942
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
342 PM EDT THU MAY 26 2011

KYC081-261952-
/O.CAN.KILN.SV.W.0189.000000T0000Z-110526T2015Z/
GRANT KY-
342 PM EDT THU MAY 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN GRANT
COUNTY HAS BEEN CANCELLED...

THE STORMS HAVE MOVED TO THE EAST OF GRANT COUNTY.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3857 8421 3856 8441 3880 8441 3890 8436
      3913 8387 3902 8387 3902 8379 3859 8399
      3861 8408 3855 8418 3855 8421
TIME...MOT...LOC 1942Z 230DEG 44KT 3892 8418 3860 8422

$$

KYC023-037-191-OHC015-025-262015-
/O.CON.KILN.SV.W.0189.000000T0000Z-110526T2015Z/
PENDLETON KY-BRACKEN KY-CAMPBELL KY-BROWN OH-CLERMONT OH-
342 PM EDT THU MAY 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHERN CLERMONT...WESTERN BROWN...CAMPBELL...BRACKEN AND
EASTERN PENDLETON COUNTIES...

AT 337 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MENTOR TO MCKINNEYSBURG...MOVING
NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
BETHEL...FELICITY...BROOKSVILLE...AUGUSTA...MOUNT ORAB...GEORGETOWN
AND SARDINIA.

IN ADDITION...MILFORD...NEAVE...WILLOW GROVE...SALTAIR...
NICHOLSVILLE...BERLIN...POINT ISABEL AND BRADFORD ARE NEAR THE PATH
OF THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3857 8421 3856 8441 3880 8441 3890 8436
      3913 8387 3902 8387 3902 8379 3859 8399
      3861 8408 3855 8418 3855 8421
TIME...MOT...LOC 1942Z 230DEG 44KT 3892 8418 3860 8422

$$

HATZOS
246 
WWUS51 KILN 261957
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
357 PM EDT THU MAY 26 2011

KYC037-191-262007-
/O.CAN.KILN.SV.W.0189.000000T0000Z-110526T2015Z/
PENDLETON KY-CAMPBELL KY-
357 PM EDT THU MAY 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR CAMPBELL AND EASTERN PENDLETON
COUNTIES HAS BEEN CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF PENDLETON AND CAMPBELL COUNTIES.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3863 8421 3881 8424 3897 8421 3913 8387
      3902 8387 3902 8379 3863 8398
TIME...MOT...LOC 1957Z 228DEG 43KT 3902 8405 3875 8406

$$

KYC023-OHC015-025-262015-
/O.CON.KILN.SV.W.0189.000000T0000Z-110526T2015Z/
BRACKEN KY-BROWN OH-CLERMONT OH-
357 PM EDT THU MAY 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHERN CLERMONT...WESTERN BROWN AND BRACKEN COUNTIES...

AT 356 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LOCUST RIDGE TO WOOLCUTT...MOVING
NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
AUGUSTA...MOUNT ORAB...GEORGETOWN AND SARDINIA.

IN ADDITION...UTOPIA...CHATHAM...AA HIGHWAY AT STATE ROUTE 19...
LOCUST RIDGE...FEESBURG...HAMERSVILLE...HIGGINSPORT AND STONEY POINT
ARE NEAR THE PATH OF THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3863 8421 3881 8424 3897 8421 3913 8387
      3902 8387 3902 8379 3863 8398
TIME...MOT...LOC 1957Z 228DEG 43KT 3902 8405 3875 8406

$$

HATZOS
170 
WWUS51 KILN 262013
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
413 PM EDT THU MAY 26 2011

KYC023-OHC015-025-262023-
/O.EXP.KILN.SV.W.0189.000000T0000Z-110526T2015Z/
BRACKEN KY-BROWN OH-CLERMONT OH-
413 PM EDT THU MAY 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLERMONT...
WESTERN BROWN AND BRACKEN COUNTIES WILL EXPIRE AT 415 PM EDT...

THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA AND WEAKENED
BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL
BE ALLOWED TO EXPIRE.

SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THESE STORMS.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3863 8421 3881 8424 3897 8421 3913 8387
      3902 8387 3902 8379 3863 8398
TIME...MOT...LOC 2013Z 228DEG 43KT 3915 8386 3888 8388

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:14 PM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, May 26, 2:14 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
214 PM EDT THU MAY 26 2011

.SYNOPSIS...
A MOIST AND UNSTABLE SOUTHERLY FLOW WILL PERSIST TODAY AS LOW
PRESSURE MOVES THROUGH INDIANA TO NORTHWEST OHIO. WEAK LOW
PRESSURE WILL KEEP SKIES CLOUDY ON FRIDAY. HIGH PRESSURE IS
EXPECTED TO BRING WARM AND DRY CONDITIONS FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
H5 LOW AND ELONGATED SFC LOW ARE BOTH PROGGED TO WORK E THIS
AFTN. AS LIFT FROM THESE FEATURES WORK INTO THE FA...SHRA AND
TSRA SHOULD INCREASE IN COVERAGE.

LOOKS LIKE THE BEST CHANCE OF SEVERE THUNDERSTORMS WILL BE
IN THE ERN PART OF THE CWA. INSTABILITY RISES THIS AFTN AND WIND
FIELDS REMAIN SUPPORTIVE.

LOWERED HIGH TEMPERATURES IN THE W DUE TO THE LOW CLOUD COVER. WARMER
TEMPS ARE STILL EXPECTED IN THE SE WHERE GREATER INSTABILITY AND A BETTER
CHANCE FOR SEVERE WEATHER IS EXPECTED.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
LOW PRESSURE AT THE SURFACE AND ALOFT WILL WEAKEN TONIGHT AND
FRIDAY AS A SOUTHWESTERLY UPPER FLOW DEVELOPS. THIS WILL PUT AN
END TO SHOWERS AND THUNDERSTORMS BY FRIDAY AFTERNOON.
HOWEVER...LOW LEVEL MOISTURE WILL LINGER AND SKIES WILL REMAIN
CLOUDY. HIGH TEMPERATURES WILL BE BELOW NORMAL IN THE MID 60S TO
LOW 70S.

FOR SATURDAY...HIGH PRESSURE WILL BEGIN TO BUILD IN FROM THE
SOUTHEAST. THIS WILL ALLOW DECREASING CLOUDS DURING THE AFTERNOON.
TEMPERATURES WILL RISE CLOSE TO 80.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
MODEL AGREEMENT INTO THE EXTENDED IS FAIRLY GOOD...WITH
DEPICTIONS OF A WEAK DISTURBANCE PROVIDING SOME CHANCES OF SHOWERS
AND THUNDERSTORMS ON SATURDAY. FORCING IS RATHER ILL-DEFINED...SO
HAVE NOT GONE HIGHER THAN 30 OR 40 PERCENT. AFTER THIS...AN
IMPRESSIVE RIDGE ALOFT WILL BUILD INTO THE REGION...WITH A SURFACE
HIGH CENTERED IN THE TENNESSEE VALLEY. THE ECMWF CONTINUES TO BE
STRONG WITH THIS FEATURE...ALLOWING FOR TEMPERATURES TO WARM INTO
THE 90S FOR THE FORECAST AREA BY THE BEGINNING OF NEXT WEEK. HAVE
KEPT THE FORECAST TEMPERED JUST BELOW THE RAW ECMWF TEMPERATURE
VALUES...BUT THIS IS A SLIGHT BIT HIGHER THAN MOS/MEX GUIDANCE FOR
THE SAME TIME PERIOD.

PRECIPITATION CHANCES MAY RETURN BY WEDNESDAY...AS THE RIDGE SHIFTS
ENOUGH TO ALLOW A BOUNDARY TO DROP SOUTH INTO THE REGION. AFTER
THIS...THE GUIDANCE SPREADS A BIT. HOWEVER...THERE ARE SIGNS THAT A
NORTHWEST FLOW PATTERN WILL SET UP BY THURSDAY AND INTO THE PERIOD
BEYOND THE EXTENDED FORECAST. THIS WOULD FAVOR A PERIOD OF SLIGHTLY
COOLER TEMPERATURES BUT ALSO OCCASIONAL CHANCES OF THUNDERSTORMS.
ALSO SHOULD NOTE THAT THE GFS IS DEVELOPING A WHOLE LOT OF
PRECIPITATION OVER THE OHIO VALLEY ON TUESDAY...WHICH SEEMS UNLIKELY
AT SUCH A SCALE GIVEN THE GENERAL RIDGING OVER THE AREA. KEPT IT DRY
FOR NOW...BUT MAY NEED TO INCLUDE SOMETHING FOR A PORTION OF THE
AREA LATER ON.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
CONVECTION CONTINUES TO DEVELOP AHEAD OF H5 LOW LIFTING UP THE
OHIO VALLEY. MOST SIGNIFICANT CONVECTION IS A LINE MOVG THRU
CVG/LUK ATTM. LOOKS LIKE THIS FEATURE WILL LIFT NE DURING THE
AFTN. BROUGHT TEMPO MVFR CIGS AND VSBYS THRU CVG/LUK AND ILN WITH
THIS FEATURE...RIGHT NOW IT LOOKS LIKE IT WILL STAY E OF DAY.
EXPECT ADDITIONAL TSRA TO DEVELOP AROUND THE ERN TAFS AS HEATING
INCREASES. WENT WITH TEMPO MVFR CIGS/AND VSBYS THRU 00Z AT CMH/LCK.

MODELS INCREASE THE LOW LEVEL MOISTURE OVERNIGHT...DROPPING CIGS
BLO 1KFT. ALSO LOOKS LIKE FOG WILL FORM. TOOK VSBYS TO MVFR FOR
NOW...BUT THEY COULD GO LOWER.

LOW CLOUDS HANG AROUND DURING THE MORNING AND INTO THE AFTN FOR
THE EXTENDED CVG TAF.

OUTLOOK...MVFR CIGS POSSIBLE INTO FRIDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...SITES
SHORT TERM...CONIGLIO
LONG TERM...HATZOS
AVIATION...SITES
Hazardous weather outlook, May 26, 5:03 AM EDT, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
503 AM EDT THU MAY 26 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-270915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
503 AM EDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

OCCASIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY AS AN AREA
OF LOW PRESSURE MOVES TO NORTHWEST OHIO. A FEW OF THE
THUNDERSTORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND
LARGE HAIL THE MAIN THREAT. DUE TO THE REPEATING NATURE OF THESE
STORMS THE THREAT FOR FLOODING WILL PERSIST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 26, 2:47 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
247 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 AM     TSTM WND DMG     1 N KINGMAN             39.51N 83.94W
05/26/2011                   CLINTON            OH   TRAINED SPOTTER

            TREES AND POWER POLES DOWNED ON STATE ROUTE 380.

1255 AM     TSTM WND DMG     2 NW KI66 CLINTON CTY A 39.52N 83.89W
05/26/2011                   CLINTON            OH   LAW ENFORCEMENT

            A BARN WAS DAMAGED ON GURNEYVILLE ROAD NORTHWEST OF
            WILMINGTON. PART OF THE ROOF WAS BLOWN OFF. NUMEROUS
            TREES DOWNED.

1257 AM     TSTM WND DMG     2 SSW LUMBERTON         39.53N 83.86W
05/26/2011                   CLINTON            OH   LAW ENFORCEMENT

            A BARN WAS DAMAGED WITH PIECES BLOWN INTO NEARBY FIELDS.

&&

HATZOS
Local storm report, May 26, 2:51 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
251 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HAIL             MASON                   39.36N 84.31W
05/26/2011  E0.50 INCH       WARREN             OH   PUBLIC

&&
Local storm report, May 26, 2:53 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
253 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             KINGS MILLS             39.36N 84.25W
05/26/2011  E0.25 INCH       WARREN             OH   PUBLIC

            AT EXIT 25 ON I-71...VERY HEAVY RAIN. PEA SIZE HAIL AND
            GUSTY WINDS.

&&
Local storm report, May 26, 2:58 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
258 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND DMG     RICHMOND                39.83N 84.89W
05/25/2011                   WAYNE              IN   TRAINED SPOTTER

            LARGE TREE DOWN NEAR INTERSECTION OF 9TH STREET AND SOUTH
            E STREET.

&&

KURZ
Local storm report, May 26, 3:05 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
305 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TORNADO          1 WNW BELLBROOK         39.65N 84.11W
05/25/2011  F0               GREENE             OH   NWS STORM SURVEY

            EF0 TORNADO CONFIRMED IN CENTERVILLE. TREES DOWNED AND
            SNAPPED ON THE NORTH END OF THE PROPERTY OF MIAMI VALLEY
            HOSPITAL SOUTH.

&&

HATZOS
Special weather statement, May 26, 3:06 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
306 PM EDT THU MAY 26 2011

OHZ062-071-072-261930-
CLINTON OH-GREENE OH-WARREN OH-
306 PM EDT THU MAY 26 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN...
SOUTHEASTERN GREENE AND NORTHERN CLINTON COUNTIES THROUGH 330 PM
EDT...

AT 306 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
HARVEYSBURG...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WILMINGTON...XENIA AND
WILBERFORCE.

ALSO...MOUNT HOLLY...KINGMAN...OAKLAND...ROXANNA...NEW BURLINGTON...
SPRING VALLEY...LUMBERTON AND MIDDLETON CORNER ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.

LAT...LON 3958 8413 3958 8412 3959 8411 3976 8388
      3953 8363 3933 8406 3948 8426

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:09 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery, Preble51 min
May 25, 8:44 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Logan, Miami, Montgomery and 1 more50 min
May 25, 8:58 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Preble62 min
May 25, 9:22 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Logan, Madison, Union38 min
May 25, 9:34 PM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Miami, Shelby41 min
May 25, 9:55 PM EDTSpecial Weather StatementILNDelaware, Union50 min
May 25, 10:03 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Madison, Union42 min
May 25, 10:14 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Miami, Shelby20 min
May 25, 10:40 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Preble50 min
May 25, 10:58 PM EDTSpecial Weather StatementILNDelaware, Franklin, Madison47 min
May 25, 11:04 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Madison, Union36 min
May 25, 11:19 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Shelby41 min
May 25, 11:56 PM EDTSpecial Weather StatementILNLogan34 min
May 25, 11:59 PM EDTSevere Thunderstorm WarningILNButler, Darke, Hamilton, Mercer, Montgomery, Preble46 min
May 26, 12:20 AM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren44 min
May 26, 12:33 AM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Clark, Darke, Greene, Logan and 4 more42 min
May 26, 12:39 AM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Clinton, Fayette, Highland and 1 more51 min
May 26, 1:07 AM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Clark, Fayette, Franklin, Greene and 5 more38 min
May 26, 1:17 AM EDTSpecial Weather StatementILNAdams, Highland, Pike, Ross, Scioto58 min
May 26, 1:44 AM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Hardin, Licking, Madison and 2 more48 min
May 26, 2:26 PM EDTSpecial Weather StatementILNClermont34 min
May 26, 2:45 PM EDTSpecial Weather StatementILNWarren30 min
May 26, 3:06 PM EDTSpecial Weather StatementILNGreene, Warren24 min
May 26, 3:36 PM EDTSpecial Weather StatementILNClark, Madison24 min
May 26, 3:54 PM EDTSpecial Weather StatementILNFranklin, Madison36 min
May 26, 4:14 PM EDTSpecial Weather StatementILNAdams, Brown, Highland31 min
May 26, 4:25 PM EDTSpecial Weather StatementILNDelaware, Franklin50 min
May 26, 4:43 PM EDTSpecial Weather StatementILNFayette, Highland32 min
May 26, 4:52 PM EDTSpecial Weather StatementILNDelaware23 min
May 26, 5:10 PM EDTSevere Thunderstorm WarningILNFayette, Madison, Pickaway, Ross31 min
May 26, 5:25 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Licking24 min
May 26, 5:34 PM EDTSpecial Weather StatementILNLicking26 min
May 26, 6:06 PM EDTSpecial Weather StatementILNMercer39 min
May 26, 6:09 PM EDTSpecial Weather StatementILNAdams, Scioto36 min
May 26, 6:26 PM EDTSevere Thunderstorm WarningILNPike, Scioto49 min
May 26, 7:41 PM EDTTornado WarningILNAuglaize, Darke, Mercer, Shelby34 min
May 25, 11:12 PM EDTSevere Thunderstorm WarningILNCarroll, Gallatin, Owen63 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.